# SDR SWAA2015041338438

- Difficulty date: March 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 42,688 hours, 19,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK HOLE CRACKED AT BS 727B, LBL 24.75, OTBD AFT FASTENER LOCATION.  REPAIRED SEAT TRACK IAW ER & EA.
